Reply
Does Depo make you itch? Ꭶwan♥Nemo Due September 24 (boy); 1 child; Kansas City, Missouri 7526 posts
Jul 27th '12

I got my first shot of Depo on Monday and ever since then, I have been itching everywhere. my hands, back and legs are the worse. I checked the side effects online and it didnt say anything about itching. I dont have a rash , pretty sure I dont have bugs crawling on me. maybe my skin is all of a sudden turning really dry?Do you think its the shot that is causing this?



im about to go crazy

BlackVelvet 1 child; 1 angel baby; Aurora, Illinois 4718 posts
Jul 27th '12

Perhaps an allergic reaction?

♔ BαtMαɳ Gotham, DC, United States 88668 posts
status Jul 27th '12

I was on depo for years and never had that.

username1 1 child; Chicopee, MA, United States 30921 posts
Jul 27th '12

never had that problem but ever reacts to the shot differently so who knows. maybe call your nurse and ask her if that could be an affect of the depo

Mom of 4 Little Boys! 4 kids; 2 angel babies; Hillsboro, Oregon 5481 posts
Jul 27th '12

It sounds like a possible allergic reaction to me. I just got my first shot of Depo June 15th and I havent been itchy.

Ꭶwan♥Nemo Due September 24 (boy); 1 child; Kansas City, Missouri 7526 posts
Jul 27th '12

ugh, i really dont want to be allergic. i dont do well with pills and my insurance doesnt cover IUDs. And she said too many people get pregnant on the patch, what else is left?

BlackVelvet 1 child; 1 angel baby; Aurora, Illinois 4718 posts
Jul 27th '12
Quoting SwanFoundNemo:" ugh, i really dont want to be allergic. i dont do well with pills and my insurance doesnt cover IUDs. And she said too many people get pregnant on the patch, what else is left?"


Implanon